CureZone   Log On   Join
Adverse reaction to probiotic. Need opinions please
 
medlin Views: 3,486
Published: 15 years ago
 

Adverse reaction to probiotic. Need opinions please


Hi guys, I was doing really well almost fully recovered earlier this year until I changed probiotic and took a different one containing 2 strains, lactobacillus acidophillus NCFM and Bifidius Lactis. It is a highly rated product which is apparently very effective for gut adherance but somehow stirred up my original problems and I believe it somehow fed my candida. I have now had a slow and gradual return of my symptoms, including fatigue, swollen glands and poor sleep with night fevers. I only took it for 6 days because I realised it was effecting me and now, about 7 weeks later, it has gradually gotten worse and worse to the point where I have my original symptoms again. It has been as if something has been aggrivating or feeding the candida which I had really gotten on top of and this probiotic is the only thing I have changed. I am worried that the bacteria I put in myself is both growing itself whilst feeding the candida. It seems that this is the only explanation and I am a little worried. Opinions please????????
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.281 sec, (1)